# SDR QXEA2025072400282

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 20,940 hours, 14,058 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000185
- Part serial: 4DXYK
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2171. DURING T/O REACHING 1000/ AGL THE #2 THRUST LEVER DECREASED TO THE POINT THAT THE A/T DISENGAGED. WE ADVANCED THE THRUST LEVER TO T/O POSTION & REENGAGED A/T. NO FURTHER PROBLEMS NOTED. REMOVED FROM SERVICE AND PLACED ON MEL. MEL CLEARED BY REMOVING THE THRUST CONTROL QUADRANT IAW AMM 26-11-01-000-801-A. INSTALLED NEW THRUST CONTROL QUADRANT IAW AMM 76-11-01-400-801-A PARA 1-7A. PREFORMED TCQ, TR, AND TOGA SWITCH OPS TEST (GOOD). REF AMM 76-11-01-400-801-A STEP 7.B-F.  RETURNED TO SERVICE.
